<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

New Optimum solutions of The Time-Fractional Fitzhugh-Nagumo Equations

dc.contributor.authorT. Alzkari
dc.contributor.authorAdil Khan
dc.contributor.authorMehreen Fiza
dc.contributor.authorHakeem Ullah
dc.contributor.authorAasim Ullah Jan
dc.contributor.authorAli Akgül
dc.contributor.authorA.S. Hendy
dc.contributor.authorIlyas Khan
dc.contributor.authorA. B. Albidah
dc.contributor.authorWei Sin Koh
dc.date.accessioned2025-07-08T06:02:51Z
dc.date.available2025-07-08T06:02:51Z
dc.date.issued2025-06-26
dc.departmentFakülteler, Fen-Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractThe purpose and objective of the present work are to show the reliability and effectiveness of the newly developed semi-numerical method, i-e, the Optimal Auxiliary Function method OAFM, by solving the fractional problems of Fitzhugh-Nagumo. We have developed OAFM mathematical formulations for nonlinear partial differential equations PDEs. The implementation of the OAFM achieves a fast serial convergence solution. The analysis shows that the proposed method has a simplified implementation and needless computational work, is extremely accurate, and converges rapidly. Tables were constructed to compare the numerical results with the problems' exact solutions to see the errors.
dc.identifier.citationAlzkari, T., Khan, A., Fiza, M., Ullah, H., Jan, A. U., Akgül, A., ... & Koh, W. S. (2025). New Optimum solutions of The Time-Fractional Fitzhugh-Nagumo Equations. International Journal of Analysis and Applications, 23, 158-158.
dc.identifier.doi10.28924/2291-8639-23-2025-158
dc.identifier.issn2291-8639
dc.identifier.scopus2-s2.0-105009422865
dc.identifier.scopusqualityN/A
dc.identifier.urihttps://doi.org/10.28924/2291-8639-23-2025-158
dc.identifier.urihttps://hdl.handle.net/20.500.12604/8753
dc.identifier.volume23
dc.identifier.wosWOS:001521477200003
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.institutionauthorAkgül, Ali
dc.institutionauthorid0000-0001-9832-1424
dc.language.isoen
dc.publisherSCIK Publishing Corporation
dc.relation.ispartofInternational Journal of Analysis and Applications
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectclosed-form solutions
dc.subjectFitzhugh-Nagumo equations
dc.subjectOAFM
dc.subjectsmart grid
dc.subjecttime-fractional
dc.titleNew Optimum solutions of The Time-Fractional Fitzhugh-Nagumo Equations
dc.typeArticle
oaire.citation.volume23

Dosyalar

Orijinal paket

Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Ali-Akgül-2025.pdf
Boyut:
537,41 KB
Biçim:
Adobe Portable Document Format

Lisans paketi

Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
license.txt
Boyut:
1,17 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: